Jump to content
RalphMcRalpherson

Another Bupropion Journal

Recommended Posts

Posted (edited)

40 year old male.  I'm giving this thing a shot.  I appreciated the other journals I've seen on here, so I figured I'd do one too.  Also, with my bad memory it'll help me check to see if there were changes.  My mother uses Welbutrin, so maybe it will work for me as well.  I'm not taking any other prescriptions.  My issues are depression and anxiety.  Starting at 150mg.

Day 1 - A little dizziness.  Maybe some "feelings" I don't usually get.  Hard to know if it is from a single pill.

Day 2 - I sometimes get anxiety that comes with (is caused by) a feeling in my chest.  Like I can feel my heart beat.  Had a bunch of that today.  Nothing else seemed different.  No "feelings."

Edited by RalphMcRalpherson

Share this post


Link to post
Share on other sites

Day 3 - Slept like garbage.  During the day didn't notice much except for light dizziness and headache, which are expected I guess.  Consistent low level anxiety in association with the chest thing.

Day 4 - Slept really good actually.  I notice that I'm not as tired before bed and I am less tired after waking in the morning.  Motivation hasn't really increased yet, though.  Low levels of dizziness, headache, and anxiety.

Share this post


Link to post
Share on other sites

End of week 1 - Had vertigo this morning and I am fairly dizzy now.  Other than that, no serious side effects.  Only had one day during the first week where is was bad enough I considered if I wanted to continue.  No positive effects yet.  I did get two great nights sleep this week.  Not sure if coincidence or not.  Had a couple of night terrors as well, which is new, but those weren't too bad either.  Low levels of anxiety has been manageable.  I'm not ready to increase dose.  If side effects go away completely without any positive benefits, I may consider upping to 300.

Share this post


Link to post
Share on other sites

So I meant to update this early.  Even though I only took it for a week, after a few days of stopping I noticed I had some depression that I realized I hadn't been feeling during my time on the drug.  So a week later I decided to try again.  The dizziness was much less profound this time around.  And I was more prepared to embrace the ear ringing.  I am still on it, so it has been about two weeks.  I also got some abdominal pain and had constipation for a bit.  But most of the side effects seem to be fading.  I still don't really have any real other positive effects, other than not being depressed, which I guess is a really damn good positive effect.  I did have a little, tiny one minute spurt of depression yesterday, but that's about it.  I'm definitely sticking this out for 8 weeks at least, and assuming I don't get any unexpected weird side effects I guess I have no reason to go off of it.  I'm going to stay on 150 for now and hope I don't have to increase, which I don't know why I would.

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now

×
×
  • Create New...